# SDR 2004UALA00479

- Difficulty date: May 16, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 34,083 hours, 12,295 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK OF EMERGENCY LIGHTS, PTP PANEL FAULTED MESSAGE EXT LOADS FWD LEFT.  FOUND WIRE 3351-5109 BROKEN AT DOOR 1-LEFT HINGE POINT UNDER CANVESS CONDUIT.  THIS IS THE WIRE TO POWER DOOR 1-LEFT SLIDE LIGHTS.  REPAIRED BROKEN WIRE WITH E-BUTT SPLICE, SYS OPS NORMAL IN ALL MODES.
